# SDR CA061219014

- Difficulty date: November 9, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bag ATP
- Engine: Pwa PW126A
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Condition: Leaking
- Location: Propeller Shaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE OIL PRESSURE BEGAN TO FLUCTUATE IN THE RED BAND.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. SUBSEQUENT INSPECTION REVEALED A LEAK AT THE PROP SHAFT OIL SEAL.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061219014)
